# SDR SCNA20250116016S

- Difficulty date: January 15, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 71,630 hours, 27,131 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Not Reported
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R AND R FWD LAVATORY SMOKE DETECTOR IAW AMM 26-14-01. OPS CHECK GOOD THIS CLEARS MEL 26-16-1.
